@Article{EAJAM-10-818, author = {Yuan , WenpingChen , Yanping and Huang , Yunqing}, title = {A Local Discontinuous Galerkin Method for Time-Fractional Burgers Equations}, journal = {East Asian Journal on Applied Mathematics}, year = {2020}, volume = {10}, number = {4}, pages = {818--837}, abstract = {

A local discontinuous Galerkin finite element method for a class of time-fractional Burgers equations is developed. In order to achieve a high order accuracy, the time-fractional Burgers equation is transformed into a first order system. The method is based on a finite difference scheme in time and local discontinuous Galerkin methods in space. The scheme is proved to be unconditionally stable and in linear case it has convergence rate $\mathcal{O}$(τ2−α + $h$$k$+1), where $k$ ≥ 0 denotes the order of the basis functions used. Numerical examples demonstrate the efficiency and accuracy of the scheme.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.300919.240520}, url = {http://global-sci.org/intro/article_detail/eajam/17963.html} }